# SDR A6WA201312084450

- Difficulty date: December 8, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR SUPPORT BRACKET CRACKED, R & R.
